MathSciNet Relay Station
MathSciNet bibliographic data
MR1042620 05B25 (51E05)
Black, S. C.; List, R. J. On certain abelian groups associated with finite projective geometries. Geom. Dedicata 33 (1990), no. 1, 13–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement